# SDR EIA980362

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Vlv Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CTS - DURING CRUISE, NR 4 ENGINE START VALVE OPEN LIGHT ILLUMINATED, ALL OTHER ENGINE PERIMETERS WERE NORMAL.  ENGINE WINDMILLED FOR 1.6 HOURS AT 25 PSI OIL PRESSURE.  (M)
